Structures de Poisson sur les variétés algébriques de dimension trois
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 2, pp. 229-253.
@article{BSMF_1999__127_2_229_0,
     author = {Druel, St\'ephane},
     title = {Structures de {Poisson} sur les vari\'et\'es alg\'ebriques de dimension trois},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {229--253},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {2},
     year = {1999},
     doi = {10.24033/bsmf.2347},
     mrnumber = {2000h:14013},
     zbl = {0937.14026},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2347/}
}
TY  - JOUR
AU  - Druel, Stéphane
TI  - Structures de Poisson sur les variétés algébriques de dimension trois
JO  - Bulletin de la Société Mathématique de France
PY  - 1999
SP  - 229
EP  - 253
VL  - 127
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2347/
DO  - 10.24033/bsmf.2347
LA  - fr
ID  - BSMF_1999__127_2_229_0
ER  - 
%0 Journal Article
%A Druel, Stéphane
%T Structures de Poisson sur les variétés algébriques de dimension trois
%J Bulletin de la Société Mathématique de France
%D 1999
%P 229-253
%V 127
%N 2
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2347/
%R 10.24033/bsmf.2347
%G fr
%F BSMF_1999__127_2_229_0
Druel, Stéphane. Structures de Poisson sur les variétés algébriques de dimension trois. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 2, pp. 229-253. doi : 10.24033/bsmf.2347. http://www.numdam.org/articles/10.24033/bsmf.2347/

[BPV] Barth (W.), Peters (C.), Van De Ven (A.). - Compact complex surfaces. - Springer-Verlag, 1984. | MR | Zbl

[Be1] Beauville (A.). - Surfaces algébriques complexes, Astérisque 54, 1978. | Numdam | MR | Zbl

[Be2] Beauville (A.). - Variétés de Prym et Jacobiennes intermédiaires, Ann. Sci. École Norm. Sup., 4e série, t. 10, 1977, p. 309-391. | EuDML | Numdam | MR | Zbl

[Be3] Beauville (A.), Bourguignon (J.-P.), Demazure (M.). - Géométrie des surfaces K3 : modules et périodes, Astérisque 126, 1985. | Numdam | MR | Zbl

[F] Fujita (T.). - On Kähler fiber spaces over curves, J. Math. Soc. Japan, t. 30, 1978, p. 779-794. | MR | Zbl

[G] Grothendieck (A.). - Construction de l'espace de Teichmuller, Séminaire H. Cartan, t. 13, 1960-1961. | Numdam

[H] Hartshorne (R.). - Algebraic Geometry. - Graduate Text in Mathematics, Springer-Verlag, 1977. | MR | Zbl

[Ka1] Kawamata (Y.). - Minimal models and the Kodaira dimension of algebraic fiber spaces, J. de Crelle, t. 363, 1985, p. 1-46. | EuDML | MR | Zbl

[Ka2] Kawamata (Y.). - Pluricanonical systems on minimal algebraic varieties, Invent. Math., t. 79, 1985, p. 567-588. | EuDML | MR | Zbl

[K-O] Kobayashi (S.), Ochiai (T.). - Holomorphic structures modeled after hyperquadrics, Tôhoku Math. J., t. 34, 1982, p. 587-629. | MR | Zbl

[Ko] Kollár (J.). - Higher direct images of dualizing sheaves, Ann. of Math., t. 123, 1986, p. 11-42. | MR | Zbl

[MP] Miyaoka (Y.), Peternell (T.). - Geometry of Higher Dimensional Algebraic Varieties. - DMV seminar, vol. 26, Birkäuser, 1997. | MR | Zbl

[Mo] Mori (S.). - Threefolds whose canonical bundles are not numerically effective, Ann. of Math., t. 116, 1982, p. 133-176. | MR | Zbl

[Mu] Mukai (S.). - Finite groups of automorphisms of K3 surfaces and the Mathieu group, Invent. Math., t. 94, 1988, p. 183-221. | MR | Zbl

[R] Reid (M.). - Bogomolov's theorem c21 ≤ 4c2, International Sympos. on Algebraic Geometry, Kyoto, 1977, p. 623-642. | MR | Zbl

[U] Umezu (Y.). - On normal projective surfaces with trivial dualizing sheaf, Tokyo J. Math, t. 4, 1981, p. 343-354. | MR | Zbl

[W] Weinstein (A.). - The local structure of Poisson manifolds, J. Diff. Geom., t. 18, 1983, p. 523-557. | MR | Zbl

Cited by Sources: